Re: have graves now am hypo?
I initially saw my doctor because of a rather debilitating edema, primarily in feet, ankles and calves. The doctor prescribed a combination med with hydrochlorothiazide (thiazide diuretic) and triamterene (potassium-sparing diuretic) to reduce the edema without reducing potassium levels. He explained my edema was caused by a condition called venous insufficiency, not actually caused by the thyroid disorder, but not at all uncommonly seen accompanying.
Perhaps he might ask his doctor if something similar will work for him. In my case, I will likely need to take this med for life with monitoring of potassium level and kidneys. So far, anyway, I still seem to need it.
I suspect the fatigue and the puffiness in his face is a hypothyroid symptom that will subside as his hormone level is brought up. That was true for me. I take Levothroid and haven't yet seen a need to add a T3 med.